# SDR 07FDEA03361

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Part serial: FH1088
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR FOUND ON LT INNER FLAP, UPPER SKIN AT RIB 27, STRG 2.1-2.2   (RAS/FOK/146/2005 ISS A, WITH 5 FC).  DOUBLER REPAIR RENEWED IAW EA 6-5750-95842 AND RAS/FOK/260/2005 ISSUE C.
